Limit-point criteria for a second order dynamic equation on time scales

J. Weiss

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


In this paper, we establish some criteria under which the second order formally self-adjoint dynamic equation (p(t)xΔ) + q(t)x = 0 is of limit-point type on a time scale T. As a special case when T = ℝ, our results include those of Wong and Zettl [11] and Coddington and Levinson [5]. Our results are new in a general time scale setting and can be applied to difference and q-difference equations.

Original languageEnglish (US)
Pages (from-to)99-108
Number of pages10
JournalNonlinear Dynamics and Systems Theory
Issue number1
StatePublished - 2009


  • Limit-circle
  • Limit-point
  • Second-order equation
  • Time scales

ASJC Scopus subject areas

  • Mathematical Physics
  • Applied Mathematics


Dive into the research topics of 'Limit-point criteria for a second order dynamic equation on time scales'. Together they form a unique fingerprint.

Cite this